# SDR MWEA95481

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5914872503J
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT FLAP INBOARD FLAP HINGE FITTING INTERNAL FITTING FOR ATTACHMENT OF THE HINGE CRACKED.  INSTALLED A NEW FITTING IAW SRM 57-09, PAR 14.
